<  Back to the Polytechnique Montréal portal

Non-Linear Magetoinductance in Amorphous Wires

L. Clime, Grazyna Rudkowska, J. G. S. Duque, A. E. P. De Araujo, M. Knobel, Petru Ciureanu and Arthur Yelon

Article (2004)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/25143/
Journal Title: Physica B-Condensed Matter (vol. 343, no. 1-4)
Publisher: Elsevier
DOI: 10.1016/j.physb.2003.08.078
Official URL: https://doi.org/10.1016/j.physb.2003.08.078
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:11
Cite in APA 7: Clime, L., Rudkowska, G., Duque, J. G. S., De Araujo, A. E. P., Knobel, M., Ciureanu, P., & Yelon, A. (2004). Non-Linear Magetoinductance in Amorphous Wires. Physica B-Condensed Matter, 343(1-4), 410-414. https://doi.org/10.1016/j.physb.2003.08.078



Repository Staff Only

View Item View Item